# SDR AALA201907159008

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 59,656 hours, 22,597 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ASSIST BOTTLE PRESSURE LOW AT DOOR 1L. MAINTENANCE SERVICED DOOR ASSIST TO PROPER PRESSURE PER AMM 52-22-00.
